# SDR SWAA2021082510206

- Difficulty date: November 3, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 46,550 hours, 25,141 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE WEIGHT HAS CORR. IN SEVERAL AREAS. / REMOVED AND REPLACED RUDDER BALANCE WEIGHT PER CMM 55-40-09
